# SDR UHLA2013113000616

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,688 hours, 14,602 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. TROUBLESHOT IAW FIM 27-51-00-810-804.  PERFORMED FLAP ELECTRONIC RIGGING IAW AMM 27-50-00, MESSAGE CLEARED, OPS CHECK GOOD.
